# SDR ASAA2022071039009

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,827 hours, 17,320 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Lower Nose Compt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR BLOWER INOP. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR R/T BLOWER ASSY IAW B737-800 AMM 34-43-51. OPS GOOD.
